# SDR UALA2012092005332

- Difficulty date: September 19, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR WON'T ARM.  REMOVED AND RE-INSTALLED SLIDE COVER PER MM AND ADJUSTED FLOOR FITTING AND PERFORMED SYSTEMS TEST GOOD PER MM.
